Bibliographie
Séminaire "Sophus Lie", Volume 1 (1954-1955), article no. 2, 3 p.
@misc{SSL_1954-1955__1__A2_0,
     title = {Bibliographie},
     journal = {S\'eminaire "Sophus Lie"},
     eid = {2},
     pages = {4--6},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1954-1955},
     language = {fr},
     url = {http://www.numdam.org/item/SSL_1954-1955__1__A2_0/}
}
TY  - JOUR
TI  - Bibliographie
JO  - Séminaire "Sophus Lie"
PY  - 1954-1955
SP  - 4
EP  - 6
VL  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SSL_1954-1955__1__A2_0/
LA  - fr
ID  - SSL_1954-1955__1__A2_0
ER  - 
%0 Journal Article
%T Bibliographie
%J Séminaire "Sophus Lie"
%D 1954-1955
%P 4-6
%V 1
%I Secrétariat mathématique
%U http://www.numdam.org/item/SSL_1954-1955__1__A2_0/
%G fr
%F SSL_1954-1955__1__A2_0
Bibliographie. Séminaire "Sophus Lie", Volume 1 (1954-1955), article  no. 2, 3 p. http://www.numdam.org/item/SSL_1954-1955__1__A2_0/

Birkhoff - Representations of Lie algebras and Lie groups by matrices, Ann. of Math., 38 (1937), p. 526-532. | JFM | Zbl

E. Cartan - Sur la structure des groupes de transformations finis et continus, Thèse, Nony, Paris 1889. | JFM

C. Chevalley - [1] Theory of Lie groups, I, Princeton University Press, 1946. | MR | Zbl

[2] Théorie des groupes de Lie, t. II, Hermann, Paris 1951.

[3] Théorie des groupes de Lie, t. III, Hermann, Paris 1955.

[4] An algebraic proof of a property of Lie groups, Amer. Journ. of Math., vol. 63 (1941), p.785-793. | JFM | MR

[5] Algebraic Lie algebras, Ann. of Math., 48 (1947), p. 91-100. | MR | Zbl

N. Jacobson - Rational methods in the theory of Lie algebras, Ann. of Math., vol. 36 (1935), p. 875-881. | MR | Zbl

Pontrjagin - Topological groups, Princeton University Press, 1939. | Zbl

Poincaré - Quelques remarques sur les groupes finis et continus, Oeuvres complètes, t. III.

Weil - L'intégration dans les groupes topologiques et ses applications, Hermann, Paris 1940. | JFM | Zbl

Weyl - [1] Über die Darstellungen der halbeinfachen Gruppen durch linearen Transformationen, Math. Zeits., t. 23 (1925), p. 271-309 et t. 24 (1926), p. 328-395. | EuDML

[2] Classical groups, Princeton University Press, 1940.

[3] Continuous groups, Institute for advanced Study, Notes, 1935.

J.H.C. Whitehead - [1] On the decomposition of an infinitesimal group, Proc. Cambridge phil. Soc., 32 (1936), p. 229-236. | Zbl

[2] Certain equations in the algebra of an infinitesimal semi-simple group, Quarterly Journ. Math. Oxford, Serie 8 (1937), p. 220-237. | JFM

Witt - Treue Darstellung Liescher Ringe, Journ. für reine und angewandte Math., 177 (1937), p. 152-160. | EuDML | JFM | Zbl

Ado - Über die Darstellung der endlichen kontinuerlichen Gruppen durch linearen Transformationen, Bull. Soc. Physico-mathématique Kazan, 7 (1934/1935), p. 3-43. | Zbl

E. Cartan - [1] Les groupes projectifs qui ne laissent invariante aucune multiplicité plane, Bull. Soc. Math., de France, 41 (1913), p. 53-96. | EuDML | JFM | Numdam | MR

[2] Groupes simples clos et ouverts, et géométrie riemannienne, Journ. Math. pures et appliquées, 8 (1929), p. 1-33. | EuDML | JFM | Numdam

[3] Les représentations linéaires des groupes de Lie, Journ. Math. pures et appliquées, 17 (1938), p. 1-12. | JFM | Zbl

Freudenthal - Zur Berechnung der Characteren der halbeinfachen Gruppen, Koninklijke Nederlandse Akademie van Wetenschappen. Proceedings of the Section of Sciences, Series A, vol. 58 (1955), p. (?).

Harish-Chandra - [1] Faithful representations of Lie algebras, Ann. of Math., vol. 50 (1949), p. 68-76. | MR | Zbl

[2] On representations of Lie algebras, Ann. of Math., vol. 50 (1949), p. 900-915. | MR | Zbl

[3] Lie algebras and Tannaka duality, Ann. of Math., vol. 51 (1950), p. 299-330. | MR | Zbl

[4] Faithful representations of Lie groups, Proc. Amer. Math. Soc., 1 (1950), p. 205-210. | MR | Zbl

[5] On the radical of a Lie algebra, Proc. Amer. Math. Soc., 1 (1950), p. 14-17. | MR | Zbl

[6] On some applications of the universal envelopping algebra of a semi-simple Lie alpebra, Trans. Amer. Math. Soc., 70 (1951), p. 28-96. | MR | Zbl

Iwasawa - On the representations of Lie algebras, Jap. Journ. of Math., 19 (1948), p. 405-426. | MR

Malcev - [1] On linear Lie groups, C.R. (Doklady) Acad. Sc. U.R.S.S.(N.S.), 40 (1943), p. 87-89. | MR | Zbl

[2] On the representation of an algebra as a direct sum of the radical and a semi-simple subalgebra, C.R.(Doklady) Acad. Sc. U.R.S.S. (N.S.), 36 (1942), p. 42-45. | MR | Zbl

[3] On the theory of the Lie groups in the large, Rec. math. (Mat. Sbornik), N.S., 16 (58) (1945), p. 163-190. | EuDML | MR | Zbl

Zassenhaus - Über die Darstellungen der Lie-Algebren bei Charakteristik 0 , Commentarii Math. Helvetici, vol. 26 (1952), p. 252-274. | EuDML | MR | Zbl

Chevalley-Eilenberg - Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc., 63 (1948), p. 85-124. | MR | Zbl

Hochschild - [1] Semi-simple algebras and generalized derivations, Amer. J. of Math., vol. 64 (1942), p. 677-694. | MR | Zbl

[2] Lie algebras and differentiations in ring of power series, Amer. J. of Math., vol. 72 (1950), p. 58-80. | MR | Zbl

[3] Cohomology of restricted Lie algebras, Amer. J. of Math., vol. 76 (1954), p. 555-580. | MR | Zbl

[4] Lie algebras kernels and cohomology. Amer. J. of Math., vol. 76 (1954), p. 698-716. | MR | Zbl

[5] Cohomology classes of finite type and finite dimensional kernels for Lie algebras, Amer. J. of Math., vol. 76 (1954), p. 763-778. | MR | Zbl

Hochschild-Serre - Cohomology of Lie algebras, Ann. of Math., vol. 57 (1953), p. 591-603. | MR | Zbl

Koszul - [1] Homologie et cohomologie des algèbres de Lie, Bull. Soc. math. de France, 78 (1950), p. 65-127. | EuDML | Numdam | MR | Zbl

[2] Sur les modules de représentations des algèbres de Lie résolubles, Amer. J. of Math., vol. 76 (1954), p. 535-554. | MR | Zbl

Leger - On cohomology theory for Lie algebras, Thesis, University of Illinois, 1951.

A. Borel-Serre - Sur certains sous-groupes des groupes de Lie compacts, Commentarii Math. Helvetici, 27 (1953), p. 128-139. | EuDML | MR | Zbl

E. Cartan - Sur les invariants intégraux de certains espaces homogènes clos, Ann. Soc. polonaise de Math., vol. 8 (1929), p. 181-225. | JFM

H. Cartan - La transgression dans les espaces fibrés principaux dont le groupe structural est un groupe de Lie, Colloque de Topologie algébrique de Bruxelles, 1950.

Chevalley - [1] Two theorems on solvable topological groups, Lectures in Topology, Michigan, 1941. | MR | Zbl

[2] On the topological structure of solvable groups, Ann. of Math., vol. 42 (1941), p. 668-675. | JFM | MR | Zbl

[3] The détermination of the Betti numbers of the simple exceptionnal Lie groups, Proc. Intern. Congress of Math. 1950, t. II, p. 21-24.

Hopf - Über die Topologie der Gruppen-Mannigfaltigkeiten und ihrer Verallgemeinerungen, Ann. of Math., vol. 42 (1941), p. 22-52. | JFM | MR | Zbl

Iwasawa - Some types of topological groups, Ann. of Math., vol. 50 (1949), p. 505-557. | MR | Zbl

Mostow - A new proof of E. Cartan's theorem on the topology of semi-simple groups, Bull. Amer. math. Soc., vol. 55 (1949), p. 969-980. | MR | Zbl

. Samelson - Beiträge zur Topologie der Gruppen-Mannigfaltigkeiten, Ann. of Math., vol. 42 (1941), p. 1091-1137. | MR | Zbl